Previous |  Up |  Next


Title: On the convergence of the dynamic stochastic approximation method for stochastic non-linear multidimensional dynamic systems (English)
Author: Sorour, El Sayed
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 14
Issue: 1
Year: 1978
Pages: (28)-37
Category: math
MSC: 62L20
MSC: 93E10
idZBL: Zbl 0371.62117
idMR: MR0478509
Date available: 2009-09-24T17:00:12Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] A. E. Albert L. A. Gardner: Stochastic approximation and non-linear regression.Research Monograph No. 42, M. I. T. Press.
Reference: [2] V. Dupač: A dynamic stochastic approximation method.The Annals of Mathematical Statistics 36 (1965), 6, 1695-1702. MR 0193724
Reference: [3] V. Dupač: Stochastic approximation in the presence of the trend.Czechoslovak Mathematical Journal 16 (1966), 454-461. MR 0199921
Reference: [4] Katsuji Uosaki: Some generalization of dynamic stochastic approximation process.The Annals of Statistics 2 (1974), 5, 1042-1048. MR 0359214
Reference: [5] H. Robbins, S. Monro: A stochastic approximation method.The Annals of Mathematical Statistics 22 (1951), 400-407. Zbl 0054.05901, MR 0042668
Reference: [6] J. B. Pearson: A note on non-linear filtering.IEEE Transactions of Automatic Control AC-13 (1968), 103-105.
Reference: [7] E. Sorour: Stochastic approximation methods.Candidate dissertation work. Institute of Information Theory and Automation of Czechoslovak Academy of Sciences in Prague.


Files Size Format View
Kybernetika_14-1978-1_4.pdf 473.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo